Can It Be The Meds Or Me?

My brother acts like I’m lazy now that I’m 6 weeks since surgery. I’m not doing enough. He’s got to check to make sure I”m exercising (walking) and am doing as the dr. prescribed. Which I am doing by the way, if not to the nth degree because I’m over tired all the time.

I wish I’d never had this surgery. There. I said it. What did it do but make me feel even worse? I’m not myself. I find no fun in this life. I’m not going to take my life, but this situation is cruel. It’s nothing. It’s apathy. It’s so. not. me.

And I can’t say it aloud to anyone because they’ll not understand. Not that I am sure you do, but I have to say it, to write it, to express it because God only knows this is an awful space to be in. This in-between motionless zombie existence. WTF?

I’ve heard that the one med I’m on causes weight gain (yup) and also increases tiredness (yes again). I don’t feel like doing anything anymore. I don’t want to see friends. I don’t want to talk with them. I don’t want to do anything. I just. don’t. care. anymore.

This entry was posted in finding happiness at 50, women's health and tagged , , , . Bookmark the permalink.

18 Responses to Can It Be The Meds Or Me?

  1. scr4pl80 says:

    I am not going to “like” this post. Have you mentioned this to your doctor? Maybe there’s a different medicine they can give you. Plus, you just went through some major surgery. I think it is going to take a while before you feel back to “normal.” Don’t give up hope yet.

    Liked by 2 people

    • I agree, it is always good to mention reactions to meds to the doctor – they might put you on something else that works better!

      Liked by 2 people

      • janieleeds says:

        I would love to get a different medicine or get off of it as I don’t have hypertension so to me, it’s silly to be dealing with this when I don’t have the problem. Thanks for stopping by.

        Like

    • janieleeds says:

      Thanks Janet. I did speak to my cardiologist about the meds because they’re for hypertension (which I don’t have) but b/c I had the heart surgery, the dr. says it’s a preventative. I asked to be removed from it. He told me that in September. But I am liking it and may go back to tell him that. I won'[t give up hope…

      Liked by 1 person

  2. I think the minimum time for recovery is EIGHT weeks, not six, right? It will take as long as it takes. Your body is doing the best it can. Sorry about your brother, I’m sure he’s doing what he thinks will motivate you. When my son went through his major surgery, I was a little drill instructor with the walks and the food and poor dear was sooo tired and in so much pain, also quite depressed. He had to move around a lot so he wouldn’t have adhesions around the many surgical sites. He got very angry at me at times. Here’s my unasked for advice. Keep a log. Even if you walk 10 steps, record it. Then walk 15 and record that too. You might need to see some progress in writing. (But don’t think for a minute that I don’t hear everything you’re saying/not saying.) All my love.

    Liked by 1 person

    • janieleeds says:

      Thank you. I know my brother is doing his best, but it’s hard b/c I feel less than if that makes sense. And I know that it takes the time it takes to heal. It’s just hard nowadays with everything. As for your great idea about keeping a log, I have my Fitbit on now so I can see how many steps I do a day…that’s helping..Thank you. Love to you too.

      Liked by 1 person

      • Lots happening like this: Uranus/Mars/North Node
        •Slow Down – It’s accident prone energy! Be aware or beware.
        •Spend Time in Nature – Be in a place of beauty + enjoy comforts in your life.
        •Choose your Peace – Be open to the signs and listen to your spirit. May things miraculously work out for you.

        Liked by 1 person

      • janieleeds says:

        Much happening – that’s for sure! Thanks for sharing. I’ve been so out of the loop lately just getting by so thank you so much for sharing!

        Like

  3. bone&silver says:

    Darling, this situation sucks! So sorry to hear this. Definitely talk to your doctor, & another & another until you feel understood & get some changes underway. This is not ok for you. And your poor brother is doing his best- he loves you- he just doesn’t get where you’re at. Seek help. Get a friend to support you in seeking help. And thank you so much for sharing with us all here, we love you ❤️ G

    Like

    • janieleeds says:

      Thanks G. Love you too…I know my bro is doing his best. Maybe it’s the man/woman communicate that’s skipping a beat…lol But yes, I will continue to talk with dr. to see if I can get it changed. I’m just tired and needed to share so thanks for embracing me and my post.❤️

      Liked by 1 person

  4. Ainsobriety says:

    Definitely meds can cause this. Maybe you need a dosage change.
    Also, recover! It takes time.
    Anne

    Like

    • janieleeds says:

      Thanks Anne. I know it takes time. I guess I’m getting itchy to either feel so yucky I don’t want to do anything or be able to do something and feel better. Know what I mean? I will talk with the dr about meds.

      Like

  5. petespringerauthor says:

    I agree with the point made by Ainsobriety. I’m not anti-meds, but it’s possible that one of the meds you’re taking may be having side effects. My mom had all kinds of weird things happen to her body when she started taking meds.

    Like

    • janieleeds says:

      I hate taking meds Pete because lots of times I am in that 1% of side effects which is so annoying. It’s probably the meds which I either need to have removed from my daily routine or changed. I will stay in touch via the blog to let you all know…

      Like

  6. OmniRunner says:

    On a lesser scale I can understand how you feel. I hear you.
    I had Covid about 6 weeks ago. I don’t seem to have the same energy, motivation or brain power I had before. Not sure it’s Covid related, but just like you I don’t like the way I feel right now.
    Keep fighting and know you will feel better eventually.

    Like

  7. Beth W. says:

    Oh, Janie, it is the meds most definitely, not you. ❤ You know your body better than the doctors and if you don't feel right, they need to listen to you. I totally understand needing to vent and to feel like someone is actually listening. I hope you can get through to the docs and they can find something that gets you back to yourself again. In the meantime, I'm sending huge hugs. ❤

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s